# SDR DALA1309040610

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 91,396 hours, 42,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON LWR TCAS ANTENNA AND DOUBLER. REMOVED OLD DOUBLER AND CLEANED IAW SRM 43-00-01.  PERFORMED DETAILED INSPECTION.  TREATED AND PRIMED IAW PS 900-4-1-N2 AND 900-3-6N3 R/R TCAS ANTENNA DOUBLER IAW DELTA EO NR 6-59954-3, REV D.       R & R TCAS ANTENNA IAW AMM.
